How Post-Discharge Adverse Drug Reactions Occur and How a New York Medical Malpractice Attorney May be Able to Help You Recover


Blog Category:
11/3/2011
The Pagan Law Firm, P.C.
Comments (0)
You are finally home. The illness or injury that put you in the hospital can finally be managed in your house instead of in the hospital. You are likely happy to be sleeping in your own bed, eating your own food, and enjoying some privacy. However, you may be missing the care that you were provided at the hospital. Suddenly, the number of pills that you were prescribed seems overwhelming, and it may be confusing to remember what to take and when to take it.

Many Adverse Events That Occur After Hospital Discharge Occur Because of Medication Mistakes

These medication mistakes may occur because of:
  • Drug interactions. New drugs may have been added to your regimen that may have potentially dangerous effects when used together.
  • Incomplete or confusing discharge instructions. A doctor, nurse or pharmacist should review your medication discharge instructions with you so that you understand exactly what to do when you are at home.
  • Confusion over whom to contact with questions. You should have a contact person to call if you have any questions about which medication to take, how much of it take or when to take it after your hospital discharge.

How a New York Medical Malpractice Attorney May Help if You've Been Hurt

If the negligence of a doctor, nurse, pharmacist or other medical professional caused you harm, then you may have the right to recover damages. Please call an experienced New York medical malpractice lawyer at The Pagan Law Firm today at 1-800-PAGAN-911 for more information.

Read More About Post-Discharge Medical Malpractice Mistakes in our FREE Library Article: How to Stay Safe Upon a New York Hospital Discharge

Category: Medical Malpractice


There are no comments.

Post a comment

Post a Comment to "How Post-Discharge Adverse Drug Reactions Occur and How a New York Medical Malpractice Attorney May be Able to Help You Recover"

To reply to this message, enter your reply in the box labeled "Message", hit "Post Message."

Name:*

Email:* (will not be published)

Message:*

Notify me of follow-up comments via email.